today is my 5days after last pill and still not showing on opk
well today is my 5days after last pill is taken and on my opk the controll line is dark but test line is so faint
its all most not there dont know what is wronge with me my doc up my clomid to 100mg and still not working
am so let down about it i just know the clomid 100mg would work has anyone been throw this befor?i need to know
am not alone in this i just dont know why 100mg has not worked
i been on clomid for 3cycles now and its not working for me.i have used it befor and it did work it was 50mg days 5to9 i now have a son with the help of clomid but this time am ready to try for another baby and its not working
dont know why it work for me befor and not now.my son is turning 2 aug16th and i want to give him a sis/brother so he can grow up with him/her
but clomid is just not working so i dont know what to do as the outher ovulaten drugs are too high for me so i dont know what to do.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.